# SDR CALA2022100302607

- Difficulty date: October 2, 2022
- Submitted: October 3, 2022
- Operation: Air carrier
- Aircraft: N227UA
- Make and model: Boeing 777222
- Aircraft serial: 30555
- Aircraft time: 78,825 hours, 9,246 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Panel
- Part number: 511LB
- Condition: Damaged
- Location: Edge
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LEADING EDGE PANELS FOIL/MESH INSPECT {B777-20-3-7002} - PANEL 511LB HAS THE FOLLOWING DISCREPANCIES: INNER SIDE OF PANEL HAS NUMEROUS AREAS OF PEELING AND BLISTERING TAPE, BACK EDGE OF PANEL HAS COMPOSITE SHOWING THROUGHOUT LENGTH OF PANEL. ITEM UPDATED TO REFLECT ITS MAJOR REPAIR STATUS. C/W RII INSPECTION FOR PERMANENT REPAIR TO THE  BONDED ALUMINUM FOIL ON PANEL 511DB. REPAIRED WITH CONDUCTIVE ADHESIVE ALUMINUM FOIL TAPE (3M 1170) IAW SRM 51-70-14 REPAIR (3) PARAGRAPH (6). PERFORMED PERMANENT REPAIR TO THE  BONDED ALUMINUM FOIL ON PANEL RESTORED FINISH AT PANEL EDGE REF AMM-51-21-10-300-801 511 LB. REPAIRED WITH CONDUCTIVE ADHESIVE ALUMINUM FOIL TAPE (3M 1170) IAW SRM 51-70-14 REPAIR (3) PARAGRAPH (6).
